# SDR SWIA202161738

- Difficulty date: August 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INB FLIGHT SPOILER, INB PCU HAS CORRODED HARDWARE AT LOWER ATTACHMENT POINT.     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACED L/H WING I/B FLIGHT SPOILER I/B PCU LOWER ATTACHMENT POINT HARDWARE REF CRJ 200 AMM 27-62-01-000-801 STEP 3. D. (4-5) AND REF CRJ 200 AMM 27-62-01-400-801 STEP 2. B. (5-7) TOOL TUC5657 DUE 30-JUN-22 OPS CHECK GOOD
